Differential and Integral Equations
Volume 6

On the symmetry of minimizing harmonic maps in $N$ dimensions

  • Etienne Sandier and Itai Shafrir

    Volume 6, 1993, pages 1529-1541

Uniqueness of solutions to the Cauchy problem for $u_t-u\Delta u+\gamma\vert \nabla u\vert ^2=0$

  • Isamu Fukuda, Hitoshi Ishii, and Masayoshi Tsutsumi

    Volume 6, 1993, pages 1231-1252

Remarks on the asymptotic behaviour for elliptic equations with critical growth

Singular degenerate parabolic equations with applications to geometric evolutions

  • Masaki Ohnuma and Moto-Hiko Sato

    Volume 6, 1993, pages 1265-1280

Existence of solutions of semilinear elliptic problems on unbounded domains

  • Wen-Ching Lien, Shyuh-Yaur Tzeng, and Hwai-Chiuan Wang

    Volume 6, 1993, pages 1281-1298

A free boundary problem for a quasilinear elliptic equation. I. Rectifiability of free boundary

Stability property for an integrodifferential equation

Oscillations in delay differential systems

An existence result for a class of asymptotic boundary value problems

Diffusion in nonhomogeneous environment with passive diffusion interface conditions

  • V. Anuradha, J.B. Garner, and R. Shivaji

    Volume 6, 1993, pages 1349-1356

The period function of a Hamiltonian quadratic system

Mixtures, convection, diffusion, and adsorption under the assumption of equilibrium partitioning

A uniqueness result for measure-valued solutions of nonlinear hyperbolic equations

  • Thierry Gallouèt and Raphaèe Herbin

    Volume 6, 1993, pages 1383-1394

Viability for constrained stochastic differential equations

  • Serge Gautier and Lionel Thibault

    Volume 6, 1993, pages 1395-1414

Lower bounds for the deficiency indices of $T_0(\tau^+)T_0(\tau)$ , where $\tau$ is a linear ordinary differential expression

On the Cauchy problem for a nonlocal nonlinear Schrödinger equation occurring in plasma physics

Multiplicity of principal bounce trajectories with prescribed minimal period on Riemannian manifolds

Weakly nonlinear large time behavior in scalar convection-diffusion equations

On the existence of extremal weak solutions for a class of quasilinear parabolic problems

Exact multiplicity results for two classes of boundary value problems

  • Philip Korman and Tiancheng Ouyang

    Volume 6, 1993, pages 1507-1517

On a class of nonlinear high order variational inequality systems

Abstract differential equations and nonlinear dispersive systems

  • Angelo Favini, Irena Lasiecka, and T. Tanabe

    Volume 6, 1993, pages 995-1008

Exponential stability of a diffusion equation with absorption

  • Wolfgang Arendt and Charles J.K. Batty

    Volume 6, 1993, pages 1009-1024

Existence and uniqueness of coexistence states for the predator-prey model with diffusion: the scalar case

Energy and regularity inequalities for Volterra equations of parabolic type

A note on Palais-Smale condition in the sense of Szulkin

Symmetry results for reaction-diffusion equations

  • Hans G. Kaper, Man Kam Kwong, and Yi Li

    Volume 6, 1993, pages 1045-1056

Strongly nonlinear second-order ODEs with unilateral conditions

  • Marta Garcìa-Huidobro, Raùl Manàsevich, and Fabio Zanolin

    Volume 6, 1993, pages 1057-1078

Optimal gradient bounds and heat equation

A remark on the equality ${\rm det}\, Df={\rm Det}\, Df$

Distributional and small solutions for linear time-dependent delay equations

  • K.L. Cooke and S.M. Verduyn Lunel

    Volume 6, 1993, pages 1101-1117

Higher order ordinary differential equations

  • Gabriele Bonanno and Salvatore A. Marano

    Volume 6, 1993, pages 1119-1123

Applications of Morse theory to bifurcation theory

On the zeros of associated polynomials of classical orthogonal polynomials

  • Arpàd Elbert and Andrea Laforgia

    Volume 6, 1993, pages 1137-1143

Optimal control for nonlinear abstract evolution systems

Saddle-points and existence-uniqueness for evolution equations

Critical exponent and discontinuous nonlinearities

On the sum of maximal monotone operators and an application to a nonlinear integro-differential equation

The existence of nonoscillatory solutions for first and second order delay differential equations

Asymptotic behavior of solutions of a nonstandard second order differential equation

  • William A. Harris, jr., Patrizia Pucci, and James Serrin

    Volume 6, 1993, pages 1201-1215

Neumann problem for singular degenerate parabolic equations

  • Yoshikazu Giga and Moto-Hiko Sato

    Volume 6, 1993, pages 1217-1230

On regularly varying solutions of second order linear differential equations

  • J.L. Geluk,V. Marić, and M. Tomić

    Volume 6, 1993, pages 329-336

Some results on the Thomas-Fermi-Dirac-von Weizsäcker model

Integral continuity and stability for stochastic hyperbolic equations

  • Bohdan Maslowski, Jan Seidler, and Ivo Vrkoč

    Volume 6, 1993, pages 355-382

On Dirichlet problem in Morrey spaces

Some remarks on the exact controllability of hyperbolic systems with mixed boundary conditions

Existence of solutions for nonlinear boundary value problems and injectivity of related linear differential operators

A quasilinear integrodifferential equation of hyperbolic type

Asymptotic behaviour of positive solutions of the nonautonomous Lotka-Volterra competition equations

Compactness and spectral properties for positive translation semigroups associated to models of populations dynamics

On asymptotic stability for linear viscoelastic fluids

  • Mauro Fabrizio and Barbara Lazzari

    Volume 6, 1993, pages 491-505

Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping

Fredholm-type results for integrodifferential identification parabolic problems

Some existence results for singular boundary value problems

  • L.E. Bobisud, J.E. Calvert, and W.D. Royalty

    Volume 6, 1993, pages 553-571

Strong nonsubordinacy and absolutely continuous spectra for Sturm-Liouville equations

On weak solutions of nonstationary Boussinesq equations

Large time behavior of the maximal solution of equation $u_t=(u^{m-1}u_x)_x$ with $-1<młeq 0$

A class of nonlinear parabolic integro-differential equations

A boundary value problem whose jumping nonlinearity is neither smooth nor Lipschitzian.

Existence of positive solutions of semilinear elliptic equations in $\mathbb{R}^N$

Uniqueness of solutions of nonlinear Dirichlet problems

An elementary regularity theory of minimal surfaces

  • Luis A. Caffarelli and Antonio Còrdoba

    Volume 6, 1993, pages 1-13

Approximating some nonlinear equations by a fractional step scheme

Generalized solutions in a new type of sets for problems with measures as data

Pseudo-monotonicity and the Leray-Lions condition

On a nonlinear second order differential equation with oscillating coefficient

  • M. Cecchi, M. Marini, and Gab. Villari

    Volume 6, 1993, pages 47-61

An inverse problem for an abstract nonlinear parabolic integrodifferential equation

  • Maurizio Grasselli and Alfredo Lorenzi

    Volume 6, 1993, pages 63-81

An oscillation criterion for second order nonlinear differential equations with iterated integral averages

Blow-up of positive solutions of a noncooperative parabolic system

  • Gabriella Caristi and Enzo Mitidieri

    Volume 6, 1993, pages 93-110

Interior and boundary regularity of the wave equation with interior point control

Multidimensional traveling wavefronts in a model from combustion theory and in related problems

Perturbing semigroups by solving Stieltjes renewal equations

  • Odo Diekmann, Mats Gyllenberg, and Horst R. Thieme

    Volume 6, 1993, pages 155-181

On the dimension of attractors for Navier-Stokes equations on two-dimensional compact manifolds

Remarks on resonance problems with unbounded perturbations

Necessary and sufficient stability conditions in an asymptotically ordinary delay differential equation

Multiple solutions for a nonlinear elliptic equation on ${\bf R}^N$ with nonlinear dependence on the gradient

Best constant for the embedding of the space $H^2\cap H_0^1 (\Omega)$ into $L^{2N/(N-4)}(\Omega)$

On the geometry of degree conditions for multiparameter oscillation theorems

On some vector-valued nonlinear variational problems: variations on the Skyrme-Hartree-Fock model in nuclear physics

On the vibrations of rectangular membranes

Linearized oscillations in nonautonomous delay differential equations

  • V. Lj. Kocić, G. Ladas, and C. Qian

    Volume 6, 1993, pages 671-683

Stability and instability of solitary waves for one-dimensional singular Schrödinger equations

  • Iliya D. Iliev and Kiril P. Kirchev

    Volume 6, 1993, pages 685-703

Boundary value problems of a class of quasilinear ordinary differential equations

Cusp points and pitchfork interactions in equivariant bifurcation problems

  • Daniela Lupo and Andrè Vanderbauwhede

    Volume 6, 1993, pages 721-756

Bifurcation from infinity and multiple solutions for an elliptic system

  • Raffaele Chiappinelli and Djairo G. de Figueiredo

    Volume 6, 1993, pages 757-771

Accretivity results for nonlinear systems

Periodic solutions of forced second order equations with the oscillatory time map

Multiplicity results for semilinear elliptic equations with lack of compactness

Uniqueness of solutions of some second order differential equations

Asymptotic stability of the equilibrium of the damped oscillator

On the existence of nodal solutions of the equation $-\Delta u=\vert u\vert ^{2^*-2}u$ with Dirichlet boundary conditions

  • Maria Vittoria Marchi and Filomena Pacella

    Volume 6, 1993, pages 849-862

The Perron integral in ordinary differential equations

Uniform persistence for population models with time delay using multiple Lyapunov functions

Well-posedness and asymptotics of solutions for a class of wave equations with a nonlinear boundary stabilizer

The Bellman equation for constrained deterministic optimal control problems

Boundary stabilization for the stretched string equation

Certain systems with piecewise constant feedback controls with a time delay

Nullspaces, representations and factorizations of quasi-differential expressions

Decay of solutions to nonlinear, dispersive wave equations

Distributed systems of PDE in Hilbert space